Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with third stage pityriasis alba, using eclospan cream. What else should be done?

Hi... I am Newaz from New Delhi, Age 25,Male. I am having a problem over the skin surface on the face means in both the chicks, I saw on the internet that the problem is Pityriasis alba . You people also may see the url: WWW.WWWW.WW the same problems I am having. as per the above url... my problem is in Third stage. Now a days I am using Eclospan cream (2 times a day) would you like to tell me that what I have to do? Thanks Newaz YYYY@YYYY
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  640
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i do not think there are different stages in pityriasis alba.pityriasis alba usually occurs in the children presents as hypopigmented patches over the both is mainly due to vitamin a defiency.calcium deficiency and iron deficiency..
Pityriasis alba can be cured by iron.vitamin a supplementation and calcium can be cured by momate ointment in the morning and tacrolimus ointment in the night..use of deworming agent like albendazole also helps to treat it
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor